# SDR ABXA010225

- Difficulty date: May 13, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,149 hours, 24,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 3485173503
- Condition: Damaged
- Location: Mian Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AN EXTREMELY LOUD NOISE WAS NOTED IN THE MAIN CARGO COMPARTMENT AROUND THE MAIN CARGO DOOR.  THE CREW REPORTED HEARING A THUMP AND PRESSURIZATION INCREASED TO 1000 FPM RATE OF CLIMB.  PRESSURIZATION COULD NOT BE CONTROLLED MANUALY AT FL21.  THE CREW DONNED O2 MASKS AND DIVERTED TO ILN FOR REPAIRS.  MAINTENANCE INSPECTED AND DEFERRED THE MAIN CARGO DOOR SEAL AND MANUAL PRESSURIZATION PER ABX REA 852-41121 AND DC-8 MEL.  MAINTENANCE COMPLETED DOOR SEAL REPAIR IAW ABX REA D852-41134 AND REMOVED THE DEFERRALS FROM THE AIRCRAFT.
